Sh:135

Bib entry
@article{Sh:135,
 author = {Glass, Andrew M. W. and Gurevich, Yuri and Holland, W. Charles and Shelah, Saharon},
 title = {{Rigid homogeneous chains}},
 journal = {Math. Proc. Cambridge Philos. Soc.},
 fjournal = {Mathematical Proceedings of the Cambridge Philosophical Society},
 volume = {89},
 number = {1},
 year = {1981},
 pages = {7--17},
 issn = {0305-0041},
 doi = {10.1017/S0305004100057881},
 mrclass = {06A05 (03C62 03C65 06F20)},
 mrnumber = {591966},
 mrreviewer = {U. Felgner},
 doi = {10.1017/S0305004100057881}
}